# SDR DALA2020110303572

- Difficulty date: October 31, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 59,431 hours, 7,819 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 1-2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERNAL SKIN LOCATED BETWEEN FR 1 TO FR 2 AND 7 IN ABOVE LOWER STRINGER LT SIDE LOWER FUSELAGE.  CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOCATED BETWEEN FR 1 TO FR 2 AND 7 IN ABOVE LOWER STRINGER LT SIDE LOWER FUSELAGE, AS PER SRM.
